# SDR R61A201612120715

- Difficulty date: November 30, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 24,416 hours, 19,138 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 170669001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SHEAR TIE FRAME 89 BETWEEN STRINGERS 27-28R.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-02, & 51-43-03.
